# SDR SWAA2023121431389

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 62,520 hours, 37,424 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, O
- Precautionary procedure: A, O

## Discrepancy

WHILE AT CRUISE WITH FUEL IN THE CENTER TANK AND CENTER TANK PUMPS ON FUEL BEGAN TO DECREASE FROM #1 TANK. UPON RUNNNG THE QRH DETERMINED A FUEL LEAK BY TURNING OFF THE CENTER PUMPS AND WATCHING FUEL RAPIDLY DECREASE FROM #1 TANK.<[01] OP/LEAK CHECKED ALL FUEL SYSTEM TANKS; NO DEFECT NOTED REF AMM?S 28-22-00;12-11-00 & FIM 28-21 TASK 803
